Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 11 (2004), pp. 59-62. Download full version Download PDF PDF (82 KB)
Received on 2. March 2004
Accepted on 21. September 20004
Published online on 1. December 2010

Upper Bound for Queue Number of Shuffle-Exchange Graph
by Ľubomír Török

Abstract
Keywords
shuffle-exchange graph, queue layout, queue number.
Mathematics Subject Classification
(2000) 68R10.
BibTeX reference
@ARTICLE{aumb1106,
  author = {Ľubomír Török},
  title = {Upper Bound for Queue Number of Shuffle-Exchange Graph},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2004},
  volume = {11},
  pages = {59--62},
  isbn = {80-8083-039-8}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016